RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 478, Number 2, Pages 145–147 (Mi dan46853)  

The Kato Conjecture for Elliptic Differential-Difference Operators with Degeneration in a Cylinder

A. L. Skubachevskii

Peoples' Friendship University of Russia, Moscow

Abstract: Second-order elliptic differential-difference operators with degeneration in a cylinder associated with closed densely defined sectorial sesquilinear forms in $L_2(Q)$ are considered. These operators are proved to satisfy the Kato conjecture on the square root of an operator.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 17-01-00401_a


DOI: https://doi.org/10.7868/S0869565218020056


English version:
Doklady Mathematics, 2018, 97:1, 32–34

Bibliographic databases:

Received: 21.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan46853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020